MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number TRM-755
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Rupture (1546)
Health Effect - Clinical Code Capsular Contracture (1761)
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported right side "lumps all over her breast that are extremely painful." patient later reported rupture.Patient later reported capsular contracture, baker grade iv.Device remains implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iv and rupture.
 
Additional Manufacturer Narrative
Clarification h6: device photos have been received, and pending investigation.
 
Event or Problem Description
Patient reported for right side "product recall" and "the recall is because the implants can cause anaplastic large cell lymphoma (bia-alcl)".Device has been explanted and replaced.
 
Additional Manufacturer Narrative
Visual analysis: visual analysis of the photographs identified: lump/nodule: unable to observe as it is not related to the device.Pain: unable to observe as it is not related to the device lump/nodule: unable to observe as it is not related to the device.Product/procedure: unable to observe as it is not related to the device.Skin rash/dermatitis: unable to observe as it is not related to the device.Anxiety- product/procedure: unable to observe as it is not related to the device.No additional observations are performed.No further actions are required as no manufacturing issues are observed.Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to confirm as it is a medical event not related to the device.Additional observations: crease fold observed.Observed crease sharp assessed as fold flaw opening.Wear abrasion observed.No further actions are required as no manufacturing issues are observed.
 
Event or Problem Description
Patient reported right side "lumps all over her breast that are extremely painful." patient later reported rupture.Patient additionally reported capsular contracture baker grade iv.Patient also reported "product recall" and "the recall is because the implants can cause anaplastic large cell lymphoma (bia-alcl)." patient additionally reported "rash under breast and on stomach for approximately one year." healthcare professional later reported rupture is on the contralateral side.Device has been explanted and replaced.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key17550674
Report Number9617229-2023-13445
Device Sequence Number6863180
Product Code FTR
UDI-Device Identifier10888628008212
UDI-Public10888628008212
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/16/2021
Device Catalogue NumberTRM-755
Device Lot Number2901009
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2023
Supplement Date Received by Manufacturer10/03/2023
11/10/2023
Initial Report FDA Received Date08/15/2023
Supplement Report FDA Received Date11/02/2023
12/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight57 KG